MathSciNet Relay Station
MathSciNet bibliographic data
MR2059751 (2005c:11132) 11R11 (11R16 11R29 11Y40)
Belabas, Karim On quadratic fields with large 3-rank. Math. Comp. 73 (2004), no. 248, 2061–2074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement